# SDR ZZDA2007308

- Difficulty date: November 30, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE BS 214L LONGERON 17.  INSTALLED INTERNAL DOUBLER PER 717 SRM 51-10-02 AND 53-00-01.
